UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A compact difference scheme for a two dimensional fractional Klein-Gordon equation with Neumann boundary conditions Journal article
Journal of Computational Physics, 2014,Volume: 274,Page: 268-282
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:9/0  |  Submit date:2018/12/24
Compact Difference Scheme  Convergence  Stability  Two Dimensional Fractional Klein-gordon Equation  
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation Journal article
Journal of Computational Physics, 2014,Volume: 277,Page: 1
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:4/0  |  Submit date:2018/10/30
Compact Difference Scheme  Fractional Diffusion-wave Equation  Modified Anomalous Fractional Sub-diffusion Equation  Weighted And Shifted Grünwald Difference Operator